# SDR ASAA2014010912367

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 21,415 hours, 6,674 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Part serial: 0000362
- Condition: Failed
- Location: Fmc
- Part time: 53,144 hours, 27,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAIL FOR ABOUT 3 MINUTES.  HAPPEN JUST BEFORE LEVEL OFF AT CRUISE WHILE ENTERING DIRECT IN THE LEGS PAGE. FOLLOWED QRH AND THE FMCS RESET THEMSELVES. WE HAD TO RELOAD ALL THE INIT DATA AND PERF DATA. THE LANDING ALT FLAG WAS DISPLAYED UNDER THE VSI FOR ANOTHER HOUR THEN CLEARED ITSELF.  ACFT GROUNDED. FMC BITE SHOWS LT FMC FAILED ON PREVIOUS FLT & ON GROUND.  REPLACED LT FMC REF MM 34-61-02. OPS CKD NORMAL.
